# SDR USAA002139

- Difficulty date: December 14, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD CRACKED .250 INCH, BS 178 AFT SIDE BULKHEAD.  NEW CHORD AND DOUBLER INSTALLED PER SRM 53-10-11.  (M)
